EconPapers    
Economics at your fingertips  
 

Generalized Nonlinear Volterra‐Fredholm Type Integral Inequality with Two Variables

Yusong Lu, Wu-Sheng Wang, Xiaoliang Zhou and Yong Huang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We establish a class of new nonlinear retarded Volterra‐Fredholm type integral inequalities, with two variables, where known function w in integral functions in Q.‐H. Ma and J. Pečarić, 2008 is changed into the functions w1, w2. By adopting novel analysis techniques, such as change of variable, amplification method, differential and integration, inverse function, and the dialectical relationship between constants and variables, the upper bounds of the embedded unknown functions are estimated. The derived results can be applied in the study of solutions of ordinary differential equations and integral equations.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/359280

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:359280

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:359280